Title: Flexible Modelling of the Covariance Matrix in a Linear Random Effects Model
Authors: Lesaffre, Emmanuel ×
Todem, David
Verbeke, Geert #
Issue Date: 2000
Publisher: WILEY-VCH Verlag
Series Title: Biometrical journal vol:42 issue:7 pages:807-822
ISSN: 0323-3847
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Leuven Biostatistics and Statistical Bioinformatics Centre (L-BioStat)
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
7446.pdf Published 206KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science